SciELO - Scientific Electronic Library Online

 
vol.28 número2ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

NAVALAGI, Govindappa  y  HANIF PAGE, Md. θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp. 111-123. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200001.

In this paper, we introduce and study the notions of θ-generalized-semi-open function, θ-generalized- semi-closed function,pre θ-generalized-semi-open function,pre θ-generalized-semi-closed function, contra pre θ-generalized-semi-open, contra pre θ-generalized-semi-do sed function and θ-generlized-sem-homeomorphism in topological spaces and study their properties.

Palabras llave : gs-closed; gs-open; pre gs-open; pre gs-closed; gs-closed function; gs-open function; gs-homeomorphism; gsc-homeomorphism.

        · texto en Inglés     · pdf en Inglés